Announcement

Collapse
No announcement yet.

Neurontin increasing bladder pain??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Neurontin increasing bladder pain??

    Has anyone experienced Neurontin increasing bladder pain? I think this may have happened to me and I know I read something about this on this site before, but can't find it. I was on a small dose (200 mg twice a day) and had only started a few days prior. I was okay at first, and then the pain increase seemed to coincide perfectly with the timing of the Neurontin. Anyone know why this might happen?

    Diana

  • #2
    I don't know why it happens, but Neurontin as well as just about all pain meds literally set my bladder on fire. It takes about 3 days or so and then I start to feel a slow burn which then turns into throbbing pain. When I quit the meds, it gradually gets back to baseline. I called a couple of companies a while back but they had no idea--said it was either something in the drug or the reaction of my body to the drug. Not very helpful, huh? It's very discouraging for me not to find a pain med that will help, especially when I read about other people's success on the boards. Docs never really believe me when I tell them, either. I know there is a reason that my bladder is affected, but don't know what it is. Best wishes for a healing solution!

    Comment

    Working...
    X